MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTLVENT 16FR10ML 100%SIL UM TR

MEDLINE INDUSTRIES INC.; TTLVENT 16FR10ML 100%SIL UM TR
Catalog Number URO180816
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported a patient had a prostatectomy on (b)(6) 2020.Patient was seen by physician as an outpatient (date unknown), due to complaints of no urine output and bladder distention.Reportedly, the catheter had clotted and disrupted the anastomosis.A drain was placed by interventional radiology (date unknown) and patient was re-admitted to the hospital for an ileus (date unknown).The sample was not returned for evaluation therefore a root cause could not be determined.There is no further information at this time.Due to the nature of the incident, medical intervention, and in abundance of caution, this medwatch is being filed.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported a patient had a prostatectomy on (b)(6) 2020.Patient was seen by physician as an outpatient (date unknown), due to complaints of no urine output and bladder distention.Reportedly, the catheter had clotted and disrupted the anastomosis.A drain was placed by interventional radiology (date unknown) and patient was re-admitted to the hospital for an ileus (date unknown).

Common Device Name
TTLVENT 16FR10ML 100%SIL UM TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10228391
Report Number1417592-2020-00065
Device Sequence Number13601951
Product Code EZL
UDI-Device Identifier10889942687145
UDI-Public10889942687145
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO180816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;